As promised, this is part two of my previous post called no games.
It took awhile, but my endocrinologist requested blood tests came back on my levels of testosterone and estrogen.
It turns out my testosterone was very low and my levels of estrogen were as to be expected too. Also, the blood tests detected a slightly elevated of potassium. So, to counteract it, she (my Doc) is decreasing slightly my dosage of Spiro. I used to eat a banana a day, thinking it was good for me, until I found it wasn’t and contributed to severe pain in my legs.
If you are not familiar, Spironolactone is used to lower testosterone and lowers blood pressure as a side result, among other things. (Or, vice versa.)
At any rate, one of the side effects of taking Spiro is it makes you lightheaded and/or dizzy, both of which I have been experiencing more of lately.
Initially, I was upset at the diagnosis, fearing my testosterone would increase and would not be counter balanced by a higher dosage of Estradiol .
Then I came back to my senses (what’s left of them) and realized I was going against one of my basic principles…my health comes first.
This is definitely not a game! Plus, I have another blood test scheduled in May and another appointment in four months, so nothing is permanent.